# SDR AALA20070892

- Difficulty date: May 19, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 17020
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - SEAT TRACK EGRESS EMERGENCY LIGHT AT FORWARD CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT TRACK EGRESS EMERGENCY LIGHT AT FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
